# SDR IPXA11566577

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CCN M-3450-39526B FOUND E 3-3 RACK FWD, RT ATTACH POINT CRACKED.  R & R CRACKED ANGLE IAW SRM 51-30-01-0G; SRM 51-40-05-0G; SRM 51-40-08-0G, SRM 51-40-02-0G; DWG 284N1013.
